Alert archive / Arkansas / Tornado Warnings in 2014

Tornado Warning 15, NWS Little Rock, AR

April 27, 2014Independence County, Jackson County, Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 27, 2014, 9:04 PM CDT for Independence County, Jackson County, Arkansas. It was in force for 41 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2014, 9:04 PM CDT (02:04 UTC)
Expired
Apr 27, 2014, 9:45 PM CDT
In force
41 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Emergency
Tornado emergency

Counties Independence County, AR, Jackson County, AR

The radar

The Memphis radar (KNQA), 127 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 9:05 PM CDTTORNADO3 E Oil Trough, ARPOWER LINES WERE DOWNED A FEW MILES EAST OF OIL TROUGH.
Apr 27, 9:05 PM CDTTORNADOMacks, ARA TORNADO IS REPORTED NEAR MACKS.
Apr 27, 9:10 PM CDTTORNADOJacksonport, ARA TORNADO WAS REPORTED AT JACKSONPORT.
Apr 27, 9:24 PM CDTTORNADO3 W Campbell Station, ARSHERIFF HAS THREE DEPUTIES REPORTED TORNADO ON THE GROUND ON HIGHWAY 17.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 1:46 PM CDTTornado WatchSPC9 hr
Apr 27, 6:26 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 2.1 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2014-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2449 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2014-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 480 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2449 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
619 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
480 m²/s²
0-3 km storm-relative helicity
618 m²/s²
Significant tornado parameter
8.8
Supercell composite
40.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

428 
WFUS54 KLZK 280204
TORLZK
ARC063-067-280245-
/O.NEW.KLZK.TO.W.0015.140428T0204Z-140428T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
904 PM CDT SUN APR 27 2014

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN JACKSON COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN INDEPENDENCE COUNTY IN NORTH CENTRAL ARKANSAS...

* UNTIL 945 PM CDT

* AT 900 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 3 MILES SOUTH OF OIL TROUGH...OR 13 MILES WEST OF
  NEWPORT. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING NORTHEAST AT
  40 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  NEWPORT...            TUCKERMAN...          SWIFTON...
  OIL TROUGH...         NEWARK...             JACKSONPORT...
  GRUBBS...             DIAZ...               THIDA...
  STEGALL...            OLYPHANT...           MACKS...
  KENYON...             HALE...               ERWIN...
  ELGIN...              DOWDY...              CAMPBELL STATION...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ROUGHLY ONE THIRD OF ALL ARKANSAS TORNADOES OCCUR AT NIGHT. TORNADOES
ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3563 9103 3548 9146 3563 9157 3589 9125
      3589 9103 3588 9102
TIME...MOT...LOC 0204Z 234DEG 36KT 3560 9142

$$

44
2 follow-up statements
681 
WWUS54 KLZK 280219
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
919 PM CDT SUN APR 27 2014

ARC063-067-280245-
/O.CON.KLZK.TO.W.0015.000000T0000Z-140428T0245Z/
INDEPENDENCE AR-JACKSON AR-
919 PM CDT SUN APR 27 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN JACKSON AND
EAST CENTRAL INDEPENDENCE COUNTIES UNTIL 945 PM CDT...

AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 3 MILES NORTH OF JACKSONPORT...OR 6 MILES
NORTHWEST OF NEWPORT...MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  NEWPORT...            TUCKERMAN...          SWIFTON...
  JACKSONPORT...        DIAZ...               KENYON...
  ELGIN...              DOWDY...              CAMPBELL STATION...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ROUGHLY ONE THIRD OF ALL ARKANSAS TORNADOES OCCUR AT NIGHT. TORNADOES
ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
NORTHEASTERN ARKANSAS.

LAT...LON 3567 9103 3557 9132 3573 9145 3589 9125
      3589 9103 3588 9102
TIME...MOT...LOC 0219Z 234DEG 36KT 3570 9129

$$

44
546 
WWUS54 KLZK 280228
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
928 PM CDT SUN APR 27 2014

ARC063-067-280245-
/O.CON.KLZK.TO.W.0015.000000T0000Z-140428T0245Z/
INDEPENDENCE AR-JACKSON AR-
928 PM CDT SUN APR 27 2014

...TORNADO EMERGENCY FOR SWIFTON...

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN JACKSON AND
EAST CENTRAL INDEPENDENCE COUNTIES UNTIL 945 PM CDT...

AT 926 PM CDT...STORM SPOTTERS AND NATIONAL WEATHER SERVICE
METEOROLOGISTS WERE TRACKING A CONFIRMED TORNADO WITH REPORTS OF
DAMAGE.  THIS POTENTIALLY DEADLY TORNADO WAS LOCATED 3 MILES
NORTHWEST OF TUCKERMAN...OR 9 MILES NORTH OF NEWPORT...MOVING
NORTHEAST AT 40 MPH.

THIS IS A TORNADO EMERGENCY FOR SWIFTON. TAKE COVER NOW.

* LOCATIONS IN OR NEAR THE PATH OF THIS TORNADO INCLUDE...
  TUCKERMAN...          SWIFTON...            KENYON...
  ELGIN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A DAMAGING TORNADO IS ON THE GROUND. THIS IS AN
EXCEPTIONALLY DANGEROUS SITUATION. THIS STORM IS PRODUCING A LIFE
THREATENING...CONFIRMED TORNADO CAPABLE OF SIGNIFICANT DESTRUCTION.
TAKE COVER IMMEDIATELY.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
NORTHEASTERN ARKANSAS.

LAT...LON 3575 9103 3565 9133 3577 9140 3589 9124
      3589 9103 3588 9102
TIME...MOT...LOC 0228Z 234DEG 36KT 3577 9123

$$

44

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 27, 6:17 PM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Apr 27, 6:17 PM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
617 PM CDT SUN APR 27 2014

.DISCUSSION...

UPDATED FOR THE 00Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...

COMPLICATED FORECAST FOR THE 00Z TAF PERIOD. WIDESPREAD CONVECTION
ACROSS THE STATE WILL AFFECT ALL TERMINALS AT SOME POINT THROUGH
08-10Z MON. AS SUCH...HAVE JUST GONE WITH PREVAILING -TSRA AT ALL
TERMINALS OVER THE NEXT SEVERAL HOURS...WITH TEMPO GROUP FOR
STRONG AND VARIABLE WINDS ALONG WITH REDUCED VSBY AND +TSRA.
WANTED TO KEEP THINGS SIMPLE AS TRYING TO TIME PERIODS OF
THUNDERSTORM ACTIVITY IN DETAILED FASHION WOULD HAVE RESULTED IN
EXCESSIVELY LONG AND HARD TO READ TAFS. EXPECT A FAIRLY RAPID
RECOVERY OF FLIGHT CATEGORIES ONCE CONVECTION MOVES EAST OF
TERMINALS LATER TONIGHT. ANOTHER IMPULSE WILL REVIVE CONVECTIVE
ACTIVITY AFTER 12Z IN SOUTHEAST ARKANSAS. INCLUDED VCSH FOR KPBF
AND KLLQ TO HINT AT RESURGENT CONVECTION BUT WILL WAIT UNTIL LATER
TAF PACKAGES TO INCLUDE ANY PREVAILING OR TEMPO SHRA/TSRA THERE.

&&

.PREV DISCUSSION... /ISSUED 410 PM CDT SUN APR 27 2014/

NEAR TERM...TONIGHT THROUGH MONDAY

SEVERAL ROUNDS OF ELEVATED CONVECTION CONTD TO AFFECT CNTRL AND NRN
AR THROUGHOUT THE DAY. THE RESULTING RAIN COOLED AIRMASS HAS RMND IN
PLACE ACRS THESE AREAS THRU MID AFTN WITH TEMPS MAINLY IN THE 60S.
MEANWHILE...ACRS SRN/WRN AR...CONDS ARE MUCH MORE UNSTABLE THANKS TO
PLENTY OF SUNSHINE PUSHING TEMPS INTO THE UPR 70S TO LOWER 80S.

ISOLD STORMS ARE JUST NOW STARTING TO FORM TO THE SW ACRS NERN TX/
SERN OK INTO PARTS OF WRN AR. THIS ACTIVITY IS EXPECTED TO CONT
EXPANDING IN COVERAGE THRU EARLY THIS EVENING AS UPR JET MAX APCHS
FM THE W. WITH ABUNDANT LOW LVL SHEAR/INSTABILITY IN PLACE ACRS THE
SRN AND WRN PART OF THE FA...THE POTENTIAL FOR ROTATING STORMS RMNS
SIGNIFICANT FOR SUPERCELL FORMATION.

THE THREAT FOR SVR STORMS WL CONT THRU MUCH OF TNGT AS THE CDFNT TO
OUR WEST ENTERS WRN AR. THE POTENTIAL FOR HVY RAINFALL STILL EXISTS
ACRS PARTS OF CNTRL AND NERN AR THRU TNGT...WITH A FF WATCH STILL IN
EFFECT.

THE FNT WL CONT TO SLOLY SHIFT EWD THRU MON AND MON NGT...EVENTUALLY
REACHING THE MS RVR BY EARLY TUES. CONT TO MENTION RAIN CHCS ACRS
THE MUCH OF THE AREA ON MON...WITH THE HIGHEST POPS NOTED OVR ERN AR
CLOSER TO THE CDFNT.

MID TERM...MONDAY NIGHT THROUGH WEDNESDAY NIGHT

UPPER TROUGH AXIS WILL REMAIN OVER THE REGION THROUGH TUESDAY...
BEFORE FINALLY SHIFTING EAST. HAVE KEPT SMALL POPS GOING...BUT WILL
BE MORE SHOWERY IN NATURE ACROSS THE NORTH. DID LOWERED TEMPERATURES
ACROSS THE NORTH FOR TUESDAY WITH THE CLOUD COVER AND ASSOCIATED
RAINFALL...BUT READINGS WILL REMAIN WARM ACROSS THE SOUTH. MOISTURE
WILL LEAVE THE AREA TUESDAY NIGHT...WITH DRY CONDITIONS AND COOLER
TEMPERATURES FOR WEDNESDAY.

LONG TERM...THURSDAY THROUGH SATURDAY

THE MODEL TRENDS THAT WE HAVE BEEN SEEING CONTINUE. THE UPPER LEVEL
LOW OVER THE GREAT LAKES CONTINUES TO SHIFT MORE TO THE NORTH AND
EAST LEAVING ARKANSAS OUT OF ANY CHANCES IN THE WAY OF
PRECIPITATION. CLOUDS WILL BE PERSISTENT IN THE LONG TERM...
ESPECIALLY ACROSS NORTH ARKANSAS AND WILL KEEP TEMPERATURES BELOW
NORMAL IN THE EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     72  64  78  51 /  70 100  40  20
CAMDEN AR         84  67  80  54 /  70  90  50  20
HARRISON AR       76  58  75  47 /  80  70  20  20
HOT SPRINGS AR    75  65  81  54 /  80  80  30  20
LITTLE ROCK   AR  73  65  81  56 /  70 100  40  20
MONTICELLO AR     80  68  76  59 /  60 100  60  30
MOUNT IDA AR      73  64  79  48 /  80  70  30  10
MOUNTAIN HOME AR  73  61  77  49 /  80  80  30  20
NEWPORT AR        70  66  78  54 /  70 100  50  20
PINE BLUFF AR     75  67  78  57 /  60 100  50  30
RUSSELLVILLE AR   75  63  79  48 /  80  70  30  10
SEARCY AR         71  65  80  51 /  70 100  40  20
STUTTGART AR      72  67  79  57 /  70 100  50  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 1 AM CDT MONDAY FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.

FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ARKANSAS-CLEBURNE-
CONWAY-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-LONOKE-MONROE-PERRY-PRAIRIE-PULASKI-
SALINE-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF.

&&

AVIATION...64
Hazardous weather outlook, Apr 27, 5:00 AM CDT, 16 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT SUN APR 27 2014

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-281000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT SUN APR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

AN OUTBREAK OF SEVERE THUNDERSTORMS IS POSSIBLE TODAY.

SHOWERS AND THUNDERSTORMS WILL DEVELOP AND OVERSPREAD THE STATE THIS
MORNING. BY THE AFTERNOON...STORMS WILL BE WIDESPREAD...AND THESE
WILL CONTINUE INTO THE OVERNIGHT HOURS AND MONDAY MORNING.

SOME STORMS WILL BE SEVERE...ESPECIALLY DURING THE AFTERNOON AND
NIGHT. ANY SEVERE STORMS WILL HAVE THE CAPABILITY OF PRODUCING LARGE
HAIL IN EXCESS OF TWO INCHES IN DIAMETER. THERE IS A HIGH AMOUNT OF
WIND ENERGY PRESENT IN ALL LAYERS OF THE ATMOSPHERE...SO DAMAGING
WIND GUSTS IN EXCESS OF 60 MPH WILL BE A THREAT WITH ANY SEVERE
STORMS AS WELL. ALSO...WINDS WILL BE TURNING AND INCREASING WITH
HEIGHT...WHICH WILL SUPPORT A TORNADO THREAT.

WITH A HIGH DEGREE OF LOW LEVEL MOISTURE PRESENT...STRONGER STORMS
WILL HAVE THE CAPABILITY OF PRODUCING HEAVY RAINFALL. THE TENDENCY
OF STORMS TO FORM AND MOVE OVER THE SAME AREAS WILL ONLY INCREASE
THIS THREAT. THROUGH MONDAY...MUCH OF THE STATE IS EXPECTED TO SEE
ONE TO THREE INCHES OF RAIN. THE HEAVIEST RAINFALL IS EXPECTED
ALONG AND EAST OF THE INTERSTATE 30 AND U. S. HIGHWAY 67 CORRIDOR...
WHERE AMOUNTS OVER THREE INCHES ARE LIKELY. RAIN IS EXPECTED TO BE
HEAVIEST DURING THE AFTERNOON AND NIGHT. THERE WILL BE A THREAT FOR
FLASH FLOODING AND EVEN RIVER FLOODING DUE TO THE HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY...MAINLY IN EASTERN
ARKANSAS.

THE COLD FRONT WILL MOVE THROUGH ARKANSAS ON MONDAY. DAMAGING WINDS
LARGE HAIL AND TORNADOES WILL STILL BE POSSIBLE. THE BEST CHANCES
FOR SEVERE WEATHER MONDAY WILL BE IN THE EASTERN HALF OF ARKANSAS.

THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS ON TUESDAY.
HOWEVER...AT THIS TIME SEVERE THUNDERSTORMS ARE NOT ANTICIPATED. NO
PRECIPITATION IS EXPECTED WEDNESDAY AND THURSDAY WITH DRIER AIR OVER
THE AREA. THE NEXT CHANCE OF SHOWERS WILL BE ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY AND POSSIBLY ON MONDAY.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

In the hours before

Local storm report, Apr 27, 7:47 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
747 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     TORNADO          SALTILLO                35.03N 92.33W
04/27/2014                   FAULKNER           AR   LAW ENFORCEMENT

            SEVERAL HOUSES DAMAGED IN SALTILLO.

&&

28
Local storm report, Apr 27, 8:02 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
802 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     TORNADO          1 N EL PASO             35.13N 92.08W
04/27/2014                   WHITE              AR   AMATEUR RADIO

            STORM SPOTTERS HAVE CONFIRMED TORNADO AT HIGHWAY 64 AND
            HIGHWAY 5.

&&

28
Local storm report, Apr 27, 8:16 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
816 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TORNADO          VILONIA                 35.08N 92.21W
04/27/2014                   FAULKNER           AR   AMATEUR RADIO

            NUMEROUS HOUSES AND FAST FOOD RESTAURANT DAMAGED...ALONG
            WITH NUMEROUS TREES DOWN.

&&

28
Local storm report, Apr 27, 8:46 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
846 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TORNADO          DENMARK                 35.48N 91.58W
04/27/2014                   WHITE              AR   LAW ENFORCEMENT

            STATE POLICE ARE REPORTING A TORNADO AT DENMARK.

&&

28
Local storm report, Apr 27, 8:49 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
849 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TORNADO          PLEASANT PLAINS         35.55N 91.63W
04/27/2014                   INDEPENDENCE       AR   AMATEUR RADIO

            THERE IS A REPORT OF A TORNADO JUST SOUTHEAST OF PLEASANT
            PLAINS.

&&

28
Local storm report, Apr 27, 8:55 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
855 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TORNADO          6 W SEARCY              35.24N 91.84W
04/27/2014                   WHITE              AR   TRAINED SPOTTER

            HOUSE WAS DAMAGED ON BLOODWORTH ROAD. A POWER LINE WAS
            DOWN ON TANNER ROAD. NUMEROUS TREES WERE UPROOTED.

0850 PM     TORNADO          DENMARK                 35.48N 91.58W
04/27/2014                   WHITE              AR   LAW ENFORCEMENT

            STATE POLICE ARE REPORTING A TORNADO AT DENMARK.

0850 PM     TORNADO          PLEASANT PLAINS         35.55N 91.63W
04/27/2014                   INDEPENDENCE       AR   AMATEUR RADIO

            THERE IS A REPORT OF A TORNADO JUST SOUTHEAST OF PLEASANT
            PLAINS.

&&

28

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:03 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Pulaski, Van Buren, White42 min
Apr 27, 7:05 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pulaski, Saline25 min
Apr 27, 7:06 PM CDTTornado Warning EmergencyLZKFaulkner, Perry, Pulaski, Saline24 min
Apr 27, 7:25 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Perry, Pulaski, Van Buren and 1 more35 min
Apr 27, 7:27 PM CDTTornado WarningLZKWhite33 min
Apr 27, 7:28 PM CDTTornado WarningLZKCleburne, Stone, Van Buren32 min
Apr 27, 7:29 PM CDTTornado Warning EmergencyLZKFaulkner, Lonoke, Pulaski, White31 min
Apr 27, 7:31 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Yell44 min
Apr 27, 7:39 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, Sharp51 min
Apr 27, 7:56 PM CDTTornado Warning EmergencyLZKCleburne, Faulkner, White34 min
Apr 27, 8:07 PM CDTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Newton, Pope, Van Buren and 1 more38 min
Apr 27, 8:14 PM CDTTornado WarningLZKWhite31 min
Apr 27, 8:17 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, Stone, Van Buren, White43 min
Apr 27, 8:38 PM CDTTornado Warning EmergencyLZKIndependence, Jackson, White37 min
Apr 27, 8:57 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, Izard, Stone, White48 min
Apr 27, 9:18 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence27 min
Apr 27, 9:19 PM CDTTornado WarningLZKCleburne, Independence26 min
Apr 27, 9:37 PM CDTTornado WarningLZKIndependence, Sharp23 min
Apr 27, 9:47 PM CDTTornado WarningLZKIndependence, Jackson28 min
Apr 27, 9:48 PM CDTFlash Flood WarningLZKCleburne, Fulton, Independence, Izard, Sharp, Stone and 1 more3 hr
Apr 27, 10:05 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, Sharp25 min
Apr 27, 10:08 PM CDTSevere Thunderstorm WarningLZKLogan, Montgomery, Polk, Scott, Yell52 min
Apr 27, 10:37 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott38 min
Apr 27, 10:49 PM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Logan, Newton, Pope41 min
Apr 27, 10:58 PM CDTSevere Thunderstorm WarningLZKLogan, Montgomery, Polk, Scott, Yell47 min
Apr 27, 11:01 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Yell44 min
Apr 27, 11:16 PM CDTTornado WarningLZKFulton, Independence, Izard, Sharp29 min
Apr 27, 11:24 PM CDTSevere Thunderstorm WarningLZKBaxter, Boone, Johnson, Marion, Newton, Pope and 2 more51 min
Apr 27, 11:39 PM CDTTornado WarningLZKJohnson, Newton, Pope, Searcy21 min
Apr 27, 11:43 PM CDTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Perry, Pope, Van Buren and 1 more47 min
Apr 28, 12:51 AM CDTRiver Flood WarningLZKFulton, Sharp43 hr
Apr 28, 12:54 AM CDTRiver Flood WarningLZKLawrence, Randolph60 hr
Apr 28, 12:57 AM CDTFlash Flood WarningLZKCleburne, Fulton, Independence, Izard, Sharp, Stone3 hr
Apr 28, 1:46 AM CDTSevere Thunderstorm WarningLZKConway, Garland, Perry44 min
Apr 28, 2:00 AM CDTRiver Flood WarningLZKRandolph53 hr
Apr 28, 2:13 AM CDTRiver Flood WarningLZKRandolph13 days
Apr 28, 2:13 AM CDTRiver Flood WarningLZKIndependence, Jackson, Lawrence23 days
Apr 28, 2:16 AM CDTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring, Ouachita44 min
Apr 28, 2:41 AM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell49 min
Apr 28, 3:00 AM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Hot Spring, Jefferson, Pulaski45 min
Apr 28, 3:02 AM CDTRiver Flood WarningLZKIndependence56 hr
Apr 28, 3:08 AM CDTSevere Thunderstorm WarningLZKCleburne, White37 min
Apr 28, 3:14 AM CDTFlash Flood WarningLZKCleburne, Faulkner, Independence, Jackson, White3 hr
Apr 28, 3:21 AM CDTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Pope, Van Buren, Yell39 min
Apr 28, 3:28 AM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Dallas, Ouachita47 min
Apr 28, 3:48 AM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Prairie42 min
Apr 28, 3:53 AM CDTSevere Thunderstorm WarningLZKIndependence, Jackson37 min
Apr 28, 3:59 AM CDTSevere Thunderstorm WarningLZKCalhoun, Cleveland, Dallas, Jefferson, Lincoln46 min
Apr 28, 4:04 AM CDTSevere Thunderstorm WarningLZKCalhoun, Ouachita41 min
Apr 28, 4:27 AM CDTSpecial Weather StatementLZKMonroe43 min
Apr 28, 4:39 AM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lincoln51 min
Apr 28, 5:07 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Lincoln23 min
Apr 28, 5:29 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Monroe31 min
Apr 28, 9:02 AM CDTSpecial Weather StatementLZKPrairie18 min
Apr 28, 9:20 AM CDTSpecial Weather StatementLZKPrairie20 min
Apr 28, 9:30 AM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff30 min
Apr 28, 12:54 PM CDTRiver Flood WarningLZKIndependence, Jackson4 days
Apr 28, 1:01 PM CDTRiver Flood WarningLZKPrairie, White, Woodruff8 days
Apr 28, 1:03 PM CDTRiver Flood WarningLZKArkansas, Monroe31 days
Apr 28, 1:16 PM CDTRiver Flood AdvisoryLZKPrairie36 hr

Nearby

Tornado Warnings in Arkansas, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.